# SDR REXA98072

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 704
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Malfucntioned
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT TORQUE FLUX ON TAKEOFF.  SWAPPED CANNON PLUG ON RIGHT ENGINE TORQUE SIGNAL CONDITIONER FROM BRIDGE 1 TO BRIDGE 2.  GROUND RUN AND OPERATIONAL CHECK GOOD.  (M)
